A 28-year-old male asked:
can benadryl (diphenhydramine) cause bad dreams? 50 mg of it.
1 doctor answer
Dr. Krishna Kumar answered
55 years experience Psychiatry
Medication effects: I understand your concern. Thank you for informing about Anxiety, Benadryl, (diphenhydramine) and Klonopin. Benadryl can cause fear and anxiety and may cause bad dreams. Anxiety about unresolved conflicts can cause bad dreams. Klonopin may cause anxiety, insomnia, and vivid dreams. See a Psychiatrist for Diagnosis; discuss, their benefits and side effects of Klonopin and Benadryl; have Therapy.
Answered on Mar 29, 2016
People also searched for:
What causes scrotum calcinosis can it be removed witout surgery what are the complications of the surgery preventions
I have bad gas everyday all day if there is any kind of pressure on my stomach it worsens how can i get rid of this problem
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month